# SDR SWAA032183

- Difficulty date: September 29, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 55,467 hours, 48,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE CRACKED AT BS 360, BELOW STR 14L.  REPAIRED SHEAR TIE PER SRM.
